Beiträge zur Theorie der algebraischen Gleichungen


Mathematische Annalen (1883)

  • Volume: 21, page 424-433
  • ISSN: 0025-5831; 1432-1807/e

How to cite


König. "Beiträge zur Theorie der algebraischen Gleichungen." Mathematische Annalen 21 (1883): 424-433. <>.

author = {König},
journal = {Mathematische Annalen},
pages = {424-433},
title = {Beiträge zur Theorie der algebraischen Gleichungen},
url = {},
volume = {21},
year = {1883},

AU - König
TI - Beiträge zur Theorie der algebraischen Gleichungen
JO - Mathematische Annalen
PY - 1883
VL - 21
SP - 424
EP - 433
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.